Jen-Chieh, Hsiao  ()
RankAssociate Professor

Tel+886-6-2757575 Ext. 65135


OfficeMath Building 303


FieldAlgebraic Geometry, Commutative Algebra

EducationPh.D., Purdue University(2012)

Experience2016-  Associate Professor, National Cheng Kung University
2012-2016 Assistant Professor, National Cheng Kung University

Selective Publication
  1. D-module structure of local cohomology modules of toric algebras, Trans. Amer. Math. Soc., vol. 364 (2012), no. 5, 2461-2478.
  2. A counterexample for subadditivity of multiplier ideals on toric varieties, Comm. Algebra, vol. 40 (2012), no. 5, 1618-1624.
  3. On the F-rationality and cohomology properties of matrix Schubert varieties, Illinois J. Math., vol. 57 (2013), no. 1, 1-15.
  4. Cartier modules on toric varieties (with Karl Schwede and Wenliang Zhang), Trans. Amer. Math. Soc. 366 (2014), no. 4, 1773V1795.
  5. A remark on bigness of the tangent bundle of a smooth projective variety and D-simplicity of its section rings , J. Algebra Appl. 14 (2015), no. 7, 1550098, 10 pp.
  6. Fixed ideals of certain Cartier algebras over F-split toric algebras , Comm. Algebra 44 (2016), no. 6, 2670-2684.
  7. Multigraded Hilbert schemes parametrizing ideals in the Weyl algebra , to appear in Rocky Mountain J. Math.
  8. Bernstein-Sato polynomial on normal toric varieties (with Laura Matusevich), to appear Michigan Math. J.
  9. The strong monodromy conjecture for monomial ideals on toric varieties (with Ching-Jui Lai), to appear in Comm. Algebra's special issue for the Local Cohomology conference in honor of Gennady Lyubeznik.